I am 18, and I took accutane (20mg/daily) for about 3-4 months. I started noticing a lot of symptoms described on this forum - zero sexual drive, weak erections, eye blurriness, eye floaters, muscle pain, reduced energy, zero motivation, terrible brain fog, bad memory, inability to feel happy, etc.
I have been off it for about one month now, and it did get a bit better. I still have a long journey ahead of me though.
The only thing that helps me right now, and lets me live a normal life is vyvanse that I got prescribed for ADHD. It’s a lisdexamfetamine which metabolizes into amphetamine in your body, and has an extremely powerful effect on dopamine system. It basically makes me feel human for few hours.
I know that taking it is not the best thing, and eventually I am planning on getting off it. I just lost my medical insurance, so I have just a month supply left - then back to depression, brain fog, no memory, etc.
Just wanted to share my experience. Is there a better way of managing my post-accutane syndrome? Ty in advance. I am new to this forum, so I appreciate any advice you can give to me!